# SDR SWIA202053516

- Difficulty date: September 5, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bulkhead
- Condition: Chafed
- Location: Rt Engine Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE INLET AFT BULKHEAD INSPECTION HOLES AT 7, 10, AND 12 O`CLOCK POSITIONS ARE CHAFED AND HAVE BENT/MISSING INSPECTION DOORS.  C-CHECK RO 10/18/2020.  REPAIRED RT ENGINE NOSE INLET AFT BULKHEAD INSPECTION HOLES AT 7, 10, AND 12 O`CLOCK POSITIONS ARE CHAFED AND HAVE BENT/MISSING INSPECTION DOORS, IAW MHIRJ REO.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLETED AND ATTACHED MAJOR REPAIR TASK CARD & FORM M337.  NO WEIGHT CHANGE REQUIRED.
